Spherical image of local Hecke series of genus four

Abstract : For the spherical image of a polynomial fraction, we obtain the explicit formula conjectured by Shimura in 1963 for generating Hecke series in the particular case of genus 4. As in our previous work, we use formulas due to Andrianov for the Satake spherical map.
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01571086
Contributor : Kirill Vankov <>
Submitted on : Tuesday, August 1, 2017 - 3:20:51 PM
Last modification on : Thursday, January 11, 2018 - 6:12:14 AM

Links full text

Identifiers

Collections

Relations

Citation

Kirill Vankov. Spherical image of local Hecke series of genus four. Matematicheskie Zametki / Mathematical Notes, MAIK Nauka/Interperiodica, 2007, 81 (5-6), pp.605 - 608. ⟨10.1134/S0001434607050045⟩. ⟨hal-01571086⟩

Share

Metrics

Record views

96